Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Premenstrual problem cause for breast tenderness - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi, may I answe
User :   Hi
Doctor :   Hi,
User :   I just started the HCG diet on Thursday and I have been having a few problems and am hesitant to discontinue the diet
User :   The first problem that I have is that my menstrual cycle has not come it is now 2 days late
User :   The second problem is that my kidneys are hurting. I have begin to drink a lot of water everyday and I am wondering if that is whats causing my kidneys to hurt
Doctor :   The first problem you have could be due to HCG ,
Doctor :   but the s3cond one is mere a start side effect of any type of diet
Doctor :   second*
Doctor :   both are not serious
Doctor :   i would assure you that you are safe
User :   Ok so my next question is where does all of it go if it does not come out
Doctor :   My i know what are you asking about ?
Doctor :   Did you mean the menstrual bleed ?
User :   My menstruak cycle. I have never been a believer or not having a menstrual cycle on a monthly basis
User :   I can tell that it wants to come because my breasts are painful but it wont come
Doctor :   its just that the mild hormonal imbalance created by HCG which has resulted in delay of the periods
Doctor :   yes, the tenderness in the breast is the sign of premenstrual syndrome
Doctor :   You may have periods anytime from now
User :   ok. are there any other things that i should be aware of concerning the side effects of the hcg
User :   I'm also taking a few medications is that ok
Doctor :   yes, you may be at risk of getting side effects like Rashes , hair loss ,weakness , ovarian hyper stimulation , release of multiple ovums at a time , abdominal cramping ,
Doctor :   None of the above are serious
Doctor :   and may i know what other medications you are on ?
User :   Oh wow, I already have tiny cycsts on my ovaries. I take Amox TR-K CLV 875-125MG
User :   Women's one a day, vitamin B12
Doctor :   ok, there are no interactions expected with the above mentioned medications
User :   ok and will the cysts become worse and cause me to loose my ability to have children
Doctor :   no ,
User :   Ok. I think that's all
Doctor :   Thanks of consulting me
User :   thanks
Doctor :   Bye for now
Doctor :   Take care
User :   Oh one more thing
Doctor :   yes , please
User :   If I loose weight too quick will I have flab? I started at 172lbs on Wednesday and I now weigh 164lbs. I have seen how people look if they loose weight too fast
User :   My target weight is 130lbs.
Doctor :   yes, its a common presentation
User :   So I would have to get surgery to tighten the skin
Doctor :   sudden or loss of weight over a short span leave flabby skin
Doctor :   no a good stretching exercises will suffice
User :   ok thanks, you have made me feel alot better about this
Doctor :   also over time the skin gets better on its own in the process of desquamation and regeneration
User :   Ok, I thought about doing sit ups but I do not have the energy right now
User :   Well that is all. Thanks
Doctor :   you are welcome
Doctor :   Kindly provide your feedback
Doctor :   Bye for now
Doctor :   Take care
User :   ok I will
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor